# SDR FDEA201703260993

- Difficulty date: March 26, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1620-1640, RBL 36, SEAT TRACK TOP SURFACE WORN, AND LOBES OBLONGED.   REPLACED THE SEAT TRACK IAW SRM 53-70-00, FIG 1A,  VOL. 1.
